Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: 4OR

Search In Journal Title:

Abbravation: 4OR

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1016/0148-9062(67)90012-5

Search In DOI:

ISSN

1614-2411

Search In ISSN:
Search In Title Of Papers:

Quadratic distances for capacity and bicapacity a

Authors: Ivan Kojadinovic
Publish Date: 2006/07/14
Volume: 5, Issue: 2, Pages: 117-142
PDF Link

Abstract

The application of multiattribute utility theory based on the Choquet integral requires the prior identification of a capacity if the utility scale is unipolar or of a bicapacity if the utility scale is bipolar In order to implement a minimum distance principle for capacity or bicapacity approximation or identification quadratic distances between capacities and bicapacities are studied The proposed approach consisting in solving a strictly convex quadratic program has been implemented within the GNU R kappalab package for capacity and nonadditive integral manipulation Its application is illustrated on two examples


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: